Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Sore ribs due to persisting cough. Took antibiotics, steroids. What is the further treatment option?

After 2 zpacks, 1round of steroids and one round of levaquin , I feel I m well. However, after a month of coughing my ribs became very sore and my lower right rib is still very tender to touch and Heaven forbid I should cough or sneeze! What could be going on with the ribs and am I now somewhat immune compromised since taking so many antibiotics? Any opinions would be greatly appreciated. Thank you.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
The pain in the ribs could be because of coughing. Hacking cough is known to cause rib fracture also. You could have developed a contusion or a rib fracture because of coughing. There is nothing much that can be done for the fracture as it will heal gradually overtime. But you should take care of your cough for which in my opinion you may require inhalers after consulting your doctor.
Answered: Sat, 31 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor